International Journal of Advanced Education and Research

International Journal of Advanced Education and Research


International Journal of Advanced Education and Research
International Journal of Advanced Education and Research
Vol. 2, Issue 1 (2017)

On the binary quadratic Diophantine equation y2=68x2+13


K Meena, MA Gopalan, S Nandhini

The binary quadratic equation represented by the positive pellian y2=68x2+13 is analysed for its distinct integer solutions. A few interesting relations among the solutions are given. Further, employing the solutions of the above hyperbola, we have obtained solutions of other choices of hyperbolas, parabolas and special Pythagorean triangle.
Download  |  Pages : 59-63
How to cite this article:
K Meena, MA Gopalan, S Nandhini. On the binary quadratic Diophantine equation y2=68x2+13. International Journal of Advanced Education and Research, Volume 2, Issue 1, 2017, Pages 59-63
International Journal of Advanced Education and Research International Journal of Advanced Education and Research